# SDR CALA2015102094682

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 46,661 hours, 20,106 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STRINGER 43L IS CORRODED, BETWEEN FRAME 58 - 59.  R & R STRINGER 43L IAW SRM 51-42-11.
